# SDR COMA0160473

- Difficulty date: July 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,999 hours, 17,935 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part serial: NA
- Condition: Corroded
- Part time: 18,999 hours, 17,938 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR BEAM WEB AT F.S. 280.00 IS CORRODED ON UPPER EDGE BETWEEN RBL9 AND LBL9.TRIMMED OUT DAMAGED AREA, FABED FILLER, FABED REPAIR DOUBLER, AND INSTLALED I/A/W WVAC E.O. 601R-53-2553.
